# SDR AALA970111

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN LAP ABOVE STRINGER 26R AT STATION 720B TO 720C.  CORRODED SECTION CUT OUT, INSTALLED DOUBLER REPAIR PER SRM 53-30-3 FIG 5 AND INSTALLED NEW SECTION OF STRINGER AND 3 STRINGER SPLICES PER SRM 53-10-3 FIG 1.  (M)
